Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011, Article ID 247329, 89 pages
http://dx.doi.org/10.1155/2011/247329
Research Article

Multiresolution Hilbert Approach to Multidimensional Gauss-Markov Processes

1Lewis-Sigler Institute, Princeton University, Carl Icahn Laboratory, Princeton, NJ 08544, USA
2Laboratory of Mathematical Physics, The Rockefeller University, New York, NY 10065, USA
3Mathematical Neuroscience Laboratory, Collège de France, CIRB, 11 Place Marcelin Berthelot, CNRS UMR 7241 and INSERM U 1050, Université Pierre et Marie Curie ED, 158 and Memolife PSL, 75005 Paris, France
4INRIA BANG Laboratory, Paris, France

Received 28 April 2011; Accepted 6 October 2011

Academic Editor: Agnès Sulem

Copyright © 2011 Thibaud Taillefumier and Jonathan Touboul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thibaud Taillefumier and Jonathan Touboul, “Multiresolution Hilbert Approach to Multidimensional Gauss-Markov Processes,” International Journal of Stochastic Analysis, vol. 2011, Article ID 247329, 89 pages, 2011. https://doi.org/10.1155/2011/247329.